# SDR UPS97222421

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHTS ABOVE FORWARD ENTRY DOOR FELL OFF.  REINSTALLED AS REQUIRED.
